3 doctors weighed in:

Are nightmares usually a side effect of niacin?

3 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
2 doctors agree

In brief: Usually not!

Itching and burning sensation of skin most cxommon.
I suspect any uncomfortable feeling can cause a nightmare, but this is not listed as a common side effect. Low dose Aspirin can negate flushing-itching-burning, in many patients if taken about one hour before niacin.

In brief: Usually not!

Itching and burning sensation of skin most cxommon.
I suspect any uncomfortable feeling can cause a nightmare, but this is not listed as a common side effect. Low dose Aspirin can negate flushing-itching-burning, in many patients if taken about one hour before niacin.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors